MathSciNet Relay Station
MathSciNet bibliographic data
MR1471924 76E15 (58F14 58F40 76C99 76U05)
Zhou, Cangtao; Lai, C. H.; Yu, M. Y. Bifurcation behavior of the generalized Lorenz equations at large rotation numbers. J. Math. Phys. 38 (1997), no. 10, 5225–5239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement